# SDR CALA2025061905715

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 81,808 hours, 29,817 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR ANNUNCIATOR ON.  PLACED ON  MEL 5203E VERIFIED DOOR IS CLOSED AND LOCKED.  TO ASSIST T/S ADJUSTED ENTRY DOOR SENSOR GAP IAW AMM 52-71-11-820-801. OPS CHECK GOOD. PLACARD REMOVED.
